# SDR 97ZZZX1871

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7485Q
- Make and model: Cessna TU206F
- Aircraft serial: U20602220
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT TOTAL TIME 3,075.0 HOURS.  AIRCRAFT HAD BEEN CONVERTED TO SEAPLANE BY STC 1483GL IN 1991 AND OPERATED IN SALT WATER FOR 3 YEARS PRIOR TO ANNUAL INSPECTION IN 1997.  ON DISASSEMBLY FOR MAINTENANCE AND INSPECTION, THE MLG AXLES WERE REMOVED FROM THE GEAR SWING-ARMS.  AFTER ACCUMULATED GREASE WAS REMOVED, NOTED ALL FOUR AXLES HAD SEVERE INTERGRANULAR CORROSION AT THE UPPER MOUNTING BOSS LOCATION.  AXLES WERE REPLACED WITH NEW PARTS.  SUBMITTER SUGGESTED CLEANING GREASE FROM AXLES AND INSPECTING EACH ANNUAL.  PARTS TOTAL TIME:  APPROX 1,500 HOURS.
